| Model Number |
B3300542M |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when it came time to test impedances on the lead with the lead test cable, impedances were high for segment 1b on the lead.At this time manufacturer representative (rep) checked with the surgeon that the stylet was all the way in the lead, and rep had him make sure the test cable was fully slotted over the end of the lead.Rep also had healthcare provider (hcp) remove the testing cable and place it back on while rerunning impedances in between.Each time rep ran an impedance measurement the same result of high impedances on segment 1b occurred.At this time rep also had the surgeon hook up the monopolar testing cable so that they could add stim directly to the segment that was showing high impedances to see if there was any fluid around the lead that needed to be flushed.Even after trying this, the impedances still did not clear for segment 1b.After troubleshooting and not clearing impedances it was decided best to get a new lead for implant.The new lead cleared the impedance issue and remained implanted for this patient.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
The manufacturer representative provided additional information indicating that the cause of the high impedance on the lead was unde termined, and that no contributing factors were identified.This information was confirmed by the physician.
Additional Manufacturer Narrative
The returned device (product:b3300542m, s/n:(b)(6) was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis identified that the conductor(s) was/were crushed; there was no impact to electrical functionality.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
See h.11.